# SDR REXA2012090801323

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 19,303 hours, 16,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS A SECTION OUT ROWS 2-5.  PERFORMED OPS CHECK ON FLOOR TRACK LIGHTING IAW AMM 33-51-00.  FOUND TO OPERATE NORMAL.
